# SDR V0XR20120905J0073

- Difficulty date: September 4, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 20,734 hours, 14,505 cycles
- Engine: Lyc O320*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: SH670321493
- Condition: Corroded
- Location: Zone 100
- Part time: 20,734 hours, 14,505 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD INTERCOSTAL FLOORMOUNT MACHINE FITTING IS CORRODED.  R & R OTBD INTERCOSTAL FLOORMOUNT MACHINE FITTING IAW SRM 51-40-11 AND 51-42-21.
